Advertisement

Arkiv för Matematik

, 27:245 | Cite as

On the projective classification of smoothn-folds withn even

  • M. L. Fania
  • A. J. Sommese
Article

Keywords

Line Bundle Rational Curf Hilbert Scheme Hyperplane Section Ample Line Bundle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Badescu, L., On ample divisors,Nagoya Math. J. 86 (1982), 155–171.MATHMathSciNetGoogle Scholar
  2. 2.
    Beltrametti, M., Biancofiore, A. andSommese, A. J., Projectiven-folds of log general type,I, to appearTrans. Amer. Math. Soc. Google Scholar
  3. 3.
    Ein, L., Varieties with small dual varieties,I,Inv. Math. 86 (1986), 63–74;II,Duke Math. J 52 (1985), 895–902.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Fania, M. L., Configurations of −2 rational curves on sectional surfaces ofn-folds,Math. Ann. 275 (1986), 317–325.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Fujita, T., On polarized manifolds whose adjoint bundles are not semipositive, Algebraic Geometry, Sendai, 1985.Advanced Studies in Pure Mathematics 10 (1987), 167–178.Google Scholar
  6. 6.
    Ionescu, P., Generalized adjunction and applications,Math. Proc. Cambridge Philos. Soc. 9 (1986), 457–472.MathSciNetCrossRefGoogle Scholar
  7. 7.
    Kawamata, Y., On the cone of curves of algebraic varieties,Ann. of Math. 119 (1984), 603–633.CrossRefMathSciNetGoogle Scholar
  8. 8.
    Lanteri, A. andPalleschi, M., Projective manifolds containing many rational curves,Indiana Univ. Math. Jour. 36 (1987), 857–865.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Mukai, S., On Fano manifolds of co-index 3, preprint.Google Scholar
  10. 10.
    Sato, E., Varieties which contain many lines Max Planck Institut preprint, 86-2.Google Scholar
  11. 11.
    Sommese, A. J., On manifolds that cannot be ample divisors,Math. Ann.,221 (1976), 55–72.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Sommese, A. J., Hyperplane sections of projective surfacesI. The adjunction mapping,Duke Math. J. 46 (1979), 377–401.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Sommese, A. J., On hyperplane sections, Algebraic Geometry, Proceedings, Chicago Circle Conference, 1980,Springer Lecture Notes 862 (1982), 232–271.MathSciNetGoogle Scholar
  14. 14.
    Sommese, A. J., On the minimality of hyperplane sections of projective threefolds,J. reine und angew. Math. 329 (1981), 16–41.MATHMathSciNetGoogle Scholar
  15. 15.
    Sommese, A. J., On the configurations of −2 rational curves on hyperplane sections of projective threefolds. In: Classifications of algebraic and analytic manifolds.Progress in Math. 39 (1980), 465–497.Google Scholar
  16. 16.
    Sommese, A. J., On the adjunction theoretic structure of projective varieties. Proc. of Complex Analysis and Algebraic Geometry Conference, ed. by H. Grauert, Göttingen, 1985Springer Lecture Notes 1194 (1986), 175–213.Google Scholar
  17. 17.
    Sommese, A. J. andVan de Ven, A., On the adjunction mapping,Math. Ann. 278 (1987), 593–603.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1989

Authors and Affiliations

  • M. L. Fania
    • 1
  • A. J. Sommese
    • 2
  1. 1.Dipartimento di MatematicaUniversita degli Studi dell’AquilaL’AquilaItaly
  2. 2.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations